Vol. 34, No. 1, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
On certain Toeplitz operators in two variables

Stanley Joel Osher

Vol. 34 (1970), No. 1, 123–129

The problem of inverting and/or factoring Weiner-Hopf operators in two variables is one of the basic unsolved problems in classical analysis. In this paper we shall consider operators which are a perturbation of a product of operators in one variable, the perturbation differing from such simple operators by an operator in one variable. The principal tools used are the spectral mapping theorem combined with the known results on operators in one variable.

Mathematical Subject Classification
Primary: 47.25
Received: 9 June 1969
Published: 1 July 1970
Stanley Joel Osher
Department of Mathematics
University of California Los Angeles
520 Portola Plaza
Los Angeles CA 90095-1555
United States